Calpol Six Plus Sugar-Free Strawberry Flavour Suspension 200ml

Calpol Six Plus Sugar-Free Strawberry Flavour Suspension 200ml

£6.39 Save: £1.90 RRP: £8.29

  • This product is limited to 3 per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Calpol
Code: 3287281
Weight: 220g (includes packaging)

Description

Calpol Six Plus Sugar Free Suspension 200ml brings down high temperatures (also called fever) and relieves pain and is formulated as a sugar free suspension. This has the same effect as calpol original but without the sugar.

The paracetamol in Calpol Six Plus Sugar Free Suspension is used to relieve pain and / or bring down fever (high temperature) in many conditions including cold and flu, headache, toothache, earache, post immunisation fever, sore throat and other aches and pains.

The active ingredient is: Paracetamol 250 mg per 5 ml.

Directions

For oral use only. Shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack.

Children 6 years & over and Adults

Child's Age: 6-8 years; How much - up to 4 times a day: 5 ml

Child's Age: 8-10 years; How much - up to 4 times a day: 7.5 ml (5 ml + 2.5 ml)

Child's Age: 10-12 years; How much - up to 4 times a day: 10 ml (5 ml + 5 ml)

Child's Age: 12-16 years; How much - up to 4 times a day: 10 - 15 ml (Two to three 5 ml doses)

Child's Age: Adults and children over 16 years; How much - up to 4 times a day: 10 - 20 ml (Two to four 5 ml doses)

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

This product is suitable for children 6 years and over and adults who have difficulty in swallowing pain relieving tablets.

Warnings

Do not exceed stated dose. Immediate medical advice should be sought in the event of overdose, even if you feel well because of the risk of delayed serious liver damage. Do not take with other products containing paracetamol.

 

Ingredients

The active ingredient is: Paracetamol 250 mg per 5 ml.

Other ingredients are: Maltitol, sorbitol liquid (E420), glycerol, dispersible cellulose, xanthan gum, polysorbate 80, methyl parahydroxybenzoate (E218), propyl parahydroxybenzoate (E216), acesulfame potassium, saccharin sodium and purified water. The flavouring is imitation strawberry.

You may also like